Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Stopped Cerazette due to mood swings. Had sex, negative pregnancy test. Light period. Side effect?

I was on cerazette for a few months and i stopped taking it in august as i was having very bad mood swings. I had a little period towards the end of August then had a period at the beginning of October which was very light but now i m three weeks late for my period. The last time i had sex was in August while i was still on the pill . I have taken 2 pregnancy test and they were both negative. Do you think that its just a side affect from stopping the pill and that my periods while return soon.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello there.

Thanks for writing back.

Yes cerazette is a progesterone pill and it can delay as will make periods lighter.

So it is a side effect of the pill.

Also if your pregnancy test have been negative even when you are 3 weeks late, it means pregnancy is unlikely.

You need to consult a gynecologist for evaluation and treatment to induce periods.

TAke care.
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor